Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i;ve been using finacea for about a month.. within days it clear my skin up.. then it started to cause it to be red and purge..now it looks worse than before.

Share this post


Link to post
Share on other sites
i;ve been using finacea for about a month.. within days it clear my skin up.. then it started to cause it to be red and purge..now it looks worse than before.

Sounds like you're letting it dry your skin out. There's usually no such thing as an OB from this. Dry skin is your worst enemy. People say all the time "Dry it up" ..or "Go in the sun or chlorine" ...those are no no's... they're temp solutions, that actually cause your skin to look much worse.

I rather have oily skin, than dry, blotchy, irritated skin. Try moisturizing more with Finacea. It's very gentle...also, you may be using too much. You're not supposed to see a layer on your skin. In a few swipes, it should disappear on your skin..not stay behind for a while.

Share this post


Link to post
Share on other sites

I'm using Finacea paired with clindamycin cream, and I love it. Fixed the mess Retin-A made of my face, now I just have to wait for the scars to fade. I've used metrocream and clindamycin with it and I have a scrip for topical erythromycin but i don't need it. Try getting a topical antibiotic (there's usually a little glycerin in the creams, which will help, so ask for the creams and not the gels) or just moisturize and see what happens

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×